Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i1-2.160
pages 208-223

Hydrodynamic Theory of Brownian Motion in Compressible Fluid

P. P. Y. M. Schram
Eindhoven University of Technology, The Netherlands
I. P. Yakimenko
Bogolyubov Institute for Theoretical Physics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

The general analytic solution of the problem of time correlations in the theory of Brownian motion is obtained taking into account the compressibility of fluid and the presence of the harmonic potential. With the help of this solution the criterions for the realization of the diffusion regime on a large time scale have been formulated and the consistent limit procedure on a small time scale has been performed to approach the equilibrium value of the mean square velocity. The full asymptotic expansions have been found for the velocity autocorrelation functions and the mean square displacements of a Brownian particle which describe the so-called persistent correlations in a compressible viscous fluid.